# SDR HNAA0700265

- Difficulty date: November 10, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 38,829 hours, 42,692 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: TB146D
- Condition: Loose
- Location: Connector
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS COME ON DURING CLIMBOUT FOR 10 SECONDS.  FOUND LOOSE PIN AT TB14-6D, REMOVED AND REPLACED PIN ON WIRE 3352-2A20 OPS CHECK GOOD.  SUBJECT TO EVALUATION FLIGHT.  EVALUATION FLIGHT WAS SATISFACTORY.
